# SDR ARWA0010403

- Difficulty date: April 7, 2001
- Submitted: April 25, 2001
- Operation: Air carrier
- Aircraft: N802BN
- Make and model: Doug DC-8-62
- Aircraft serial: 45909
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: 31229000
- Part serial: 883
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 2 GENERATOR FIELD RELAY TRIPS AND WILL NOT RESET.CORRECTIVE ACTION: REMOVED AND REPLACED NR 2 GENERATOR OPERATIONAL CHECK NORMAL DURING RUN UP IAW MM 24-20-1 & 71-00
